I was on Celexa for many years, before I switched to prozac and now Cymbalta. Yes headaches is a very common side effect from starting treatment with SSRI's. Not all will experience the same sideeffects.Itis different for each person.

And yes It is my experience that the headaches does subside after a few weeks. But some are much better off tapering the treatment much more slowly 10 mg-20mg-30 mg-40mg up to whatever dose the doctor recommends. Starting with 20 mg is for some way to harsh and give bad sideeffects - if you started with 10 mg the headache may have been less severe and you could increase to 20 when you felt ready. Just know that with every increase some of the side effects may return for a while. I would talk to the doctor if you can get 10 mg Citalopram for a while undtil the headaches subsides and then go back up on 20 mg, when you feel ready and better. The headache may return for a while each time you increase yuor dossage. But It will be more milder than it is right now. Eventually the headache will subside and go away.

It is very discouraging to experience bad sideeffects - on the other hand it shows that you are responding to the treatment and that you eventually will get the effects too. For me it took 6 weeks before I began experiencing a lift in my mood.

I also saw you wrote about anger elsewhere - Irritabilty, anger spells even road rage can be a sideeffect too. Have it got worse after you started Celexa? Again talk to your doctor about what you are experiencing. And we are here for you too, to help you endure.

and Bryan: Some of the Sexual Sideeffects may be uncomfortable to talk about, but they are very common! Just know you are not alone. Mine went away too - anorgasm with Citalopram and retrograde ejaculation with Cymbalta ( i apologize if sexual side effects were not what you reffered to).

Best wishes

_________________________
I live in my own little world - but that is OK! - They know me here.